Contents of CMUC 2003 (1)

Amir Khosravi, Behrooz Khosravi
On the Diophantine equation $\frac {q^n-1}{q-1}=y$. Comment.Math.Univ.Carolinae 44,1 (2003) 1-7. (Abstract, Full text (PS - 262 kB, PDF))
Saharon Shelah, Jind{\v r}ich Zapletal
Games with creatures. Comment.Math.Univ.Carolinae 44,1 (2003) 9-21. (Abstract, Full text (PS - 307 kB, PDF))
Dongsheng Zhao
On reflexive subobject lattices and reflexive endomorphism algebras. Comment.Math.Univ.Carolinae 44,1 (2003) 23-32. (Abstract, Full text (PS - 271 kB, PDF))
Silvana Marchi
$C^{1,\alpha }$ local regularity for the solutions of the p-Laplacian on the Heisenberg group. The case $1+\frac {1}{\sqrt {5}} <p\le 2$. Comment.Math.Univ.Carolinae 44,1 (2003) 33-56. (Abstract, Full text (PS - 434 kB, PDF))
Waldemar Pompe
Korn's First Inequality with variable coefficients and its generalization. Comment.Math.Univ.Carolinae 44,1 (2003) 57-70. (Abstract, Full text (PS - 364 kB, PDF))
Barbara Szomolay
Decay of solutions of some degenerate hyperbolic equations of Kirchhoff type. Comment.Math.Univ.Carolinae 44,1 (2003) 71-84. (Abstract, Full text (PS - 306 kB, PDF))
Krzysztof Bolibok
A remark on the minimal displacement problem in spaces uniformly rotund in every direction. Comment.Math.Univ.Carolinae 44,1 (2003) 85-90. (Abstract, Full text (PS - 225 kB, PDF))
A. El Kinani
Equicontinuity of power maps in locally pseudo-convex algebras. Comment.Math.Univ.Carolinae 44,1 (2003) 91-98. (Abstract, Full text (PS - 270 kB, PDF))
Silvia I. Hartzstein, Beatriz E. Viviani
On the composition of the integral and derivative operators of functional order. Comment.Math.Univ.Carolinae 44,1 (2003) 99-120. (Abstract, Full text (PS - 388 kB, PDF))
Claus M\"uller
Moment sequences and abstract Cauchy problems. Comment.Math.Univ.Carolinae 44,1 (2003) 121-135. (Abstract, Full text (PS - 329 kB, PDF))
R. Trujillo-Gonz\'alez
Weighted norm inequalities for singular integral operators satisfying a variant of H\"ormander's condition. Comment.Math.Univ.Carolinae 44,1 (2003) 137-152. (Abstract, Full text (PS - 347 kB, PDF))
Ion Vladimirescu, Radu Tunaru
Estimation functions and uniformly most powerful tests for inverse Gaussian distribution. Comment.Math.Univ.Carolinae 44,1 (2003) 153-164. (Abstract, Full text (PS - 290 kB, PDF))
Szymon Dolecki, Andrzej Starosolski, Stephen Watson
Extension of multisequences and countably uniradial classes of topologies. Comment.Math.Univ.Carolinae 44,1 (2003) 165-181. (Abstract, Full text (PS - 422 kB, PDF))
Sergei Logunov
Totally non-remote points in $\beta \Bbb Q$. Comment.Math.Univ.Carolinae 44,1 (2003) 183-185. (Abstract, Full text (PS - 205 kB, PDF))
J. Schr\"oder
Filling boxes densely and disjointly. Comment.Math.Univ.Carolinae 44,1 (2003) 187-196. (Abstract, Full text (PS - 696 kB, PDF))